MAUDE Adverse Event Report: Ethicon Inc. PROLENE; suture, nonabsorbable, synthetic, polypropylene

Ethicon Inc. PROLENE; suture, nonabsorbable, synthetic, polypropylene
Catalog Number HS6855H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction

Brand Name
PROLENE
Common Device Name
suture, nonabsorbable, synthetic, polypropylene
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-Juarez
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50412718
Report Number2210968-2026-08623
Device Sequence Number15741146
Product Code GAW
UDI-Device Identifier10705031232761
UDI-Public(01)10705031232761(17)300331(10)107TZT
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHS6855H
Device Lot Number107TZT
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown